# SDR COMA9630092

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Guard
- Condition: Damaged
- Location: Lt Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER HAS DAMAGE IN BLADE LEADING EDGE EROSION GUARD.  REPLACED PROPELLER.
